# SDR P5CA9600053

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FRAME AND IMPROPERLY INSTALLED REPAIR DOUBLER ON LEFT HAND SIDE SKIN UPPER MOST OVAL HOLE.  OLD REPAIR REMOVED, NEW DOUBLER MANUFACTURED FROM STAINLESS STEEL AND INSTALLED IAW SRM 54-12-02.
